Advertisement

On stability of probability measures in euclidean spaces

  • Zbigniew J. Jurek
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 828)

Keywords

Banach Space Probability Measure Central Limit Theorem Generalize Domain Gaussian Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Billingsley, Convergence of types in k-spaces, Z.Wahrscheinlichkeitstheorie verw. Geb. 5(1966), pp.175–179.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    B.V.Gnedenko and A.N.Kolmogorov, Limit distributions for sums of independent random variables, Moscow 1949 (in Russian).Google Scholar
  3. [3]
    M.G. Hahn, The generalized domain of attraction of a Gaussian law on Hilbert spaces, Lecture Notes in Math. 709 (1979), pp.125–144.CrossRefGoogle Scholar
  4. [4]
    M.G.Hahn and M.J.Klass, Matrix normalization of sums of i.i.d. random vectors in the domain of attraction of the multivariate normal, Ann. of Probability (in print).Google Scholar
  5. [5]
    N.C. Jain, Central limit theorem in a Banach space, Lecture Notes in Math. 526 (1975), pp.113–130.MathSciNetCrossRefGoogle Scholar
  6. [6]
    R. Jajte, Semi-stable probability measures on R N, Studia Math. 61 (1977), pp.29–39.MathSciNetzbMATHGoogle Scholar
  7. [7]
    O. Jouandet, Sur la convergence en type de variables aléatoires á valuers dans des espaces d’Hilbert on de Banach, C.R. Acad. Sc. Paris 271 (1970), série A, pp.1082–1085.MathSciNetzbMATHGoogle Scholar
  8. [8]
    Z.J.Jurek, Remarks on operator-stable probability measures, Coment. Math. XXI (1978).Google Scholar
  9. [9]
    Z.J.Jurek, Central limit theorem in Euclidean spaces, Bull. Acad. Pol. Sci. (in print).Google Scholar
  10. [10]
    Z.J.Jurek, Domains of normal attraction of operator-stable measures on Euclidean spaces, ibidem (in print).Google Scholar
  11. [11]
    Z.J.Jurek, Gaussian measure as an operator-stable and operator-semistable distribution on Euclidean space, Probability and Mathematical Statistics, (in print).Google Scholar
  12. [12]
    Z.J.Jurek, On Gaussian measure on R d, Procedings of 6th Conference on Probability Theory, Brasov 1979 (in print).Google Scholar
  13. [13]
    Z.J.Jurek, Domains of normal attraction for G-stable measures on R d, Teor. Verojatnost. i Primenen. (in print).Google Scholar
  14. [14]
    Z.J.Jurek and J.Smalara, On integrability with respect to infinitely divisible measures, Bull. Acad. Pol. Sci. (in print).Google Scholar
  15. [15]
    W.Krakowiak, Operator-stable probability measures on Banach spaces, Colloq. Math. (in print).Google Scholar
  16. [16]
    J. Kucharczak, On operator-stable probability measures, Bull. Acad.Pol.Sci. 23 (1975), pp.571–576.MathSciNetzbMATHGoogle Scholar
  17. [17]
    J. Kucharczak, Remarks on operator-stable measures, Colloq. Math. 34 (1976), pp.109–119.MathSciNetzbMATHGoogle Scholar
  18. [18]
    J. Kucharczak and K. Urbanik, Operator-stable probability measures on some Banach spaces, Bull. Acad. Pol. Sci. 25 (1977), pp.585–588.MathSciNetzbMATHGoogle Scholar
  19. [19]
    A. Kumar, Semi-stable probability measures on Hilbert spaces, J. Multivar. Anal. 6 (1976), pp.309–318.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    A.Łuczak, Operator-semistable probability measures on R N, Thesis, Łódź University (preprint in Polish).Google Scholar
  21. [21]
    B.Mincer, Complety stable measures on R n, Comentationes Math. (in print).Google Scholar
  22. [22]
    B.Mincer and K.Urbanik, Completely stable measures on Hilbert spaces, Colloq. Math. (in print).Google Scholar
  23. [23]
    K.R. Parthasarathy, Every completely stable distribution is normal, Sankhya 35 (1973), Serie A, pp.35–38.MathSciNetzbMATHGoogle Scholar
  24. [24]
    K.R. Parthasarathy and K. Schmidt, Stable positive definite functions, Trans. Amer. Math. Soc. 203 (1975), pp. 161–174.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    Ju.V. Prohorov, Convergence of random processes and limit theorems in probability theory, Teor. Verojatnost. i Primenen. 1 (1956), pp.173–238 (in Russian).MathSciNetGoogle Scholar
  26. [26]
    K. Schmidt, Stable probability measures on R v, Z. Wahrscheinlichkeitstheorie verw. Gebiete 33 (1975), pp.19–31.CrossRefzbMATHGoogle Scholar
  27. [27]
    S.V. Semovskii, Central limit theorem, Doklady Akad.Nauk SSSR 245(4), 1979, pp.795–798.MathSciNetGoogle Scholar
  28. [28]
    M. Sharpe, Operator-stable probability measures on vector groups, Trans. Amer. Math. Soc. 136 (1969), pp.51–65.MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    K. Urbanik, Lévy’s probability measures on Euclidean spaces, Studia Math. 44 (1972), pp.119–148.MathSciNetzbMATHGoogle Scholar
  30. [30]
    K. Urbanik, Decomposability properties of probability measures, Sankhya 37 (1975), Serie A, 530–537.MathSciNetzbMATHGoogle Scholar
  31. [31]
    K. Urbanik, Lévy’s probability measures on Banach spaces, Studia Math. 63 (1978), pp.283–308.MathSciNetzbMATHGoogle Scholar
  32. [32]
    I. Weismann, On convergence of types and processes in Euclidean spaces, Z. Wahrscheinlichkeitstheorie verw. Gebiete 37 (1976), pp.35–41.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Zbigniew J. Jurek
    • 1
  1. 1.Institute of MathematicsWrocław UniversityWrocławPoland

Personalised recommendations